MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET
Catalog Number 0067570
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was received for evaluation with the battery pack installed within the handle of the device.The latch tab used to secure the device¿s battery pack within the device handle was noted to be broken and was found in the packaging returned with the device.Even with the broken latch tab, the battery pack was noted to remain fully seated and remained firmly within the handle and when activated, the subject product functioned as intended.There was no report of the component breakage by the user.This is the first reported complaint for the subject lot of 1000 units manufactured in may of 2017.A dhr review was conducted and no discrepancies or anomalies were found during the manufacture of the subject lot.Based on the sample evaluation, we are unable to determine how and when the battery latch tab became broken.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
During the sample evaluation of a simpulse solo irrigator reported as not functioning, the latch on the battery case was found broken off.The latch was returned with the sample.

Brand Name
SIMPULSE SOLO SUCTION IRRIGATOR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key6801766
Report Number1213643-2017-00511
Device Sequence Number11022770
Product Code FQH
UDI-Device Identifier00801741010125
UDI-Public(01)00801741010125(17)200328(10)JUBRF275
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Catalogue Number0067570
Device Lot NumberJUBRF275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1